期刊論文

標題 Laws of Large Numbers for Tight Random Elements in Normed Linear Spaces
學年 67
學期 2
出版(發表)日期 1979/02/01
作品名稱 Laws of Large Numbers for Tight Random Elements in Normed Linear Spaces
作品名稱(其他語言)
著者 Taylor, R. L.; Wei, Duan
單位 淡江大學財務金融學系
出版者 Beachwood: Institute of Mathematical Statistics
著錄名稱、卷期、頁數 The Annals of Probability 7(1), pp.150-155
摘要 A strong law of large numbers is proved for tight, independent random elements (in a separable normed linear space) which have uniformly bounded pth moments (p>1). In addition, a weak law of large numbers is obtained for tight random elements with uniformly bounded pth moments (p>1) where convergence in probability for the separable normed linear space holds if and only if convergence in probability for the weak linear topology holds.
關鍵字 Law of large numbers;Mathematical moments;Random variables;Banach space;Separable spaces;Topological theorems;Mathematics;Perceptron convergence procedure;Mathematical theorems;Coordinate systems
語言 英文(美國)
ISSN 0091-1798;2168-894X
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 美國
公開徵稿
出版型式 ,電子版,紙本